# SDR UIEA200700099

- Difficulty date: February 28, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flap
- Component: Te Flap
- Component part number: 65B151803
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 20 VC FLAP FOLDING NOSE I/B END SKIN PUNCHED.  REPAIRED ACCOMPLISHED AS PER BOEING SR ID NR 1-290202458-1 THRU -3 AND FAA FORM 8100-9.
